# SDR AALA982265

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM STATION 344 LBL 40 TO RBL 60, TOP FLANGE.  INSTALLED NEW T-ANGLE SECTION AND SPLICE PER SRM 53-10-8 FIG 9.  (M)
